Life back on Lithium

Lithium has really rounded out my edges. I’m definitely not in a manic state anymore. I traded mania to feel like a zombie. I’ve felt weird all day. I hope this dull feeling passes as my lithium levels out. 

There was a really good article posted on bphope today, 6 Ways to Check Your Reality.

It talks about the realities of living with bipolar. I struggle with the reality of this being my life. I guess I feel left out when my friends are becoming independent and making their career paths and I’m just starting my partial hospitalization program. My life is on a different track due to my illness. 

Well, everything happens for a reason. 

Advertisements

13 thoughts on “Life back on Lithium

  1. Once again I’m following one of your suggestions. I read the article you linked to, which was informative, and I’ve subscribed to the mailing list. Thanks for the recommendation, and please know that by documenting your struggles, you’re helping others. Cold comfort I’m sure, but I hope you keep it up and feel better soon.

    Liked by 2 people

  2. Good afternoon!! Thanks for liking my post!! We, the BPD warriors must stick together!!
    I got off of Lithium after what felt like a damn eternity. I’ve been on Latuda since the end of August and I must say that for me it’s been a TOTAL game changer. My anxiety has popped up a bit more but overall I’m doing REALLY well! Obviously I’m not a doctor but maybe it’s worth a mention at the doctors?
    In the meantime just know that you’re on my mind. ☺💜

    Liked by 1 person

  3. Lithium is a complex element in the human body. It’s involved in so many neurological events such as GI motility, many nerve functions, etc. Perhaps give it some time to level out and keep and eye on lithium levels and could possibly switch to lower dose. It is a trace element and many people have deficiencies since most folks don’t eat veggies and fruit as they used do be naturally harvested. I’m taking it now for bipolar but for GI motility issues and because I tested extremely low on it. I’ve been on it three days and it’s getting more leveled out. I have been to zombie land and back to normal again. But I am on a very low dosage. Slow and low is my mantra.

    Liked by 1 person

  4. I just read this article and thought it was very insightful for people with our condition. I’m taking it now for bipolar but for GI motility issues and because I tested extremely low on it.

    Like

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s